Results 1 to 9 of 9
Like Tree12Likes
  • 3 Post By Skybears
  • 1 Post By Skybears
  • 1 Post By Rachelle1stbb
  • 2 Post By Catrina
  • 3 Post By Skybears
  • 1 Post By Catrina
  • 1 Post By Kicking74
Severe Suboxone withdrawals need help
  1. #1
    Skybears is offline New Member
    Join Date
    Jan 2017
    Posts
    5

    Default Severe Suboxone withdrawals need help

    I am on day 9 of going cold turkey the pain is unbearable I spend most of my time crying I keep telling myself and then each day will get better but it seems that each day gets worse I'm hoping that I'm wrong that it will start to get better I just need a little guidance because I'm just unsure of what to do at this point
    Catrina, jciuffie and Shawn0001 like this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Quote Originally Posted by Skybears View Post
    I am on day 9 of going cold turkey the pain is unbearable I spend most of my time crying I keep telling myself and then each day will get better but it seems that each day gets worse I'm hoping that I'm wrong that it will start to get better I just need a little guidance because I'm just unsure of what to do at this point
    Hi Sky and Welcome,

    Sorry you're having trouble! Can you fill us in on some details? How long were you taking it? What was your highest dose and at what dose did you jump?

    We can probably give you a better idea of what's ahead of you with these details. It is usually slower around here on the weekend but hang in there. I'll try to check to see if you responded and answered my questions to see if I can help.

    Peace,

    Cat

  3. #3
    Skybears is offline New Member
    Join Date
    Jan 2017
    Posts
    5

    Default

    So I've been taking 8 milligram tablets for about a year about a months ago I started splitting them in half and it's been okay then I went cold turkey 9 days ago and it's been hell
    Catrina likes this.

  4. #4
    Rachelle1stbb is offline Member
    Join Date
    Jan 2017
    Posts
    98

    Default

    Hi Skybears,
    I'm sorry you're feeling at your worst right now, we've all been there and it's tough to say the least. First give yourself a lot of credit because going from 4mg to 0 is brave! I wouldn't be able to do that although I'm anxious to be done with the tapering of subutex.. Currently on 1.25mg I used to take 8mg too but weaned down I really didn't have any withdrawal until I went under 2mg but the WD I do feel is uncomfortable but still tolerable for the most part. I know how you must be feeling, is it possible for you to maybe try tapering instead or are you completely out of the medication? At this point it would only take a very small amount to help ease your withdrawal symptoms and you could consider tapering from there. That's totally up to you and I think making it 9 days is awesome. There are other people here that have more experience and better advice than I do about that, I'm sure they will pop in. Hang in there cause you really are doing great..
    DravenDomnq likes this.

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Quote Originally Posted by Skybears View Post
    So I've been taking 8 milligram tablets for about a year about a months ago I started splitting them in half and it's been okay then I went cold turkey 9 days ago and it's been hell
    WOWZER! Jumping from 4mg is a really tough nut. There have been those who have done it for sure but I know from following folks here that it is HARD.

    At this point, you have two options. The first would be to stick it out and weather out the symptoms. I'm sorry to say that you are apt to have 2 or 3 more weeks of this left before you turn the corner. The strength and half life of subs is really, really long. The other option would be to get back on the subs at the lowest possible dose to get you feeling well. After having been off for 9 days, it shouldn't take too much and we can help you re-induct to find the lowest dose that will work. It'll only take you two or three hours and you'll know your dose and you'll feel better.. Do you have or can you get more subs? If you can, you can do Robert's Sub Taper Plan that's used here very successfully and feel well enough to function. You'd do a slow taper (no more than 25% every four or so days) until you are under .25 (that's 1/4 of a mg). At that point you can reduce further or begin to do skip days.

    Let us know what you decide to do. There would be no shame in getting back on the subs and doing the slow taper making your life more manageable but the choice is yours. We're here to help and listen.

    Peace,

    Cat
    DravenDomnq and Rachelle1stbb like this.

  6. #6
    Skybears is offline New Member
    Join Date
    Jan 2017
    Posts
    5

    Default

    It is very true I'm just very scared I want to do, not only am I fighting the situation with this sub I also have MS so the bad part is is I take a lot of prescriptions to begin with but this I have to get off of I don't want to ruin my life but I don't want to kill myself trying to come off of it. You just get very unsure of what to do when you're feeling so terrible that you can't move you can't eat or drink while you all know what it's like. I'm just so stumped on what to do and I feel so terrible.
    Last edited by Anonymous; 01-08-2017 at 06:53 PM.

  7. #7
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Quote Originally Posted by Skybears View Post
    It is very true I'm just very scared I want to do, not only am I fighting the situation with this sub I also have MS so the bad part is is I take a lot of prescriptions to begin with but this I have to get off of I don't want to ruin my life but I don't want to kill myself trying to come off of it. You just get very unsure of what to do when you're feeling so terrible that you can't move you can't eat or drink while you all know what it's like. I'm just so stumped on what to do and I feel so terrible.
    Your other issues make this all the worse and I'm sorry. Do you have or can you get more subs? If I were you, I'd get back on them at the lowest possible dose and do the slow taper. It won't take that long and will make things much easier on you. Will you consider this? Let us know what you think. We'll help you!!

    Peace,

    Cat
    DravenDomnq likes this.

  8. #8
    Skybears is offline New Member
    Join Date
    Jan 2017
    Posts
    5

    Default

    Well I'm back again I fell off the boat so I feel like a fool so I'm taking a quarter of 4 milligrams twice a day it's working okay but I feel very irritable I'm really trying hard to do this but I just feel so hopeless sometimes.

  9. #9
    Kicking74 is offline Junior Member
    Join Date
    Jan 2017
    Posts
    37

    Default

    Skybears I can't say I blame you! Feeling that bad for days & dropping at 4mg is ALOT!

    So you're taking 2mg total now? Then what you can do now, which is what I'm doing & many others here, is slowly start to reduce. I'm reducing by 25% every 4-5 days OR until I'm stable at that dose.

    Don't feel like a fool. I understand how you feel, most of us do, but hang in there. You can do this & get lots of support here as well.
    DravenDomnq likes this.

Similar Threads

  1. Nearly Painless Suboxone Withdrawal But Now SEVERE Depression!
    By LoLoGotClean in forum Suboxone Treatment
    Replies: 13
    Last Post: 05-09-2017, 01:06 PM
  2. Severe Anxiety W/ Suboxone Withdrawal
    By LunaS in forum Featured Conditions
    Replies: 1
    Last Post: 09-08-2016, 11:58 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22